# SDR UHLA201610210476

- Difficulty date: October 21, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N872RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000143
- Aircraft time: 24,652 hours, 15,580 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Rod
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAP FAIL, STUCK AT ZERO. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R & R 2 RT FLAP RODS.
